Author Topic: Does anyone else have a problem with tyramine??  (Read 1876 times)

[Buddie]

Does anyone else have a problem with tyramine??
« on: November 27, 2013, 01:44:40 am »
Things like bananas,avacados,nuts,cheese, aged foods. Just wondering if this a w/d thing or in my head
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Does anyone else have a problem with tyramine??
« Reply #1 on: November 27, 2013, 02:00:29 am »
What symptoms does it cause?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Does anyone else have a problem with tyramine??
« Reply #2 on: November 27, 2013, 02:13:03 am »
Bp hr spikes
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Does anyone else have a problem with tyramine??
« Reply #3 on: November 27, 2013, 02:20:06 am »
I notice when I have a banana I smother.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Does anyone else have a problem with tyramine??
« Reply #4 on: November 27, 2013, 02:26:26 am »
Smother? What do you mean
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Does anyone else have a problem with tyramine??
« Reply #5 on: November 27, 2013, 02:54:03 am »
I have a hard time taking in a good breath.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Does anyone else have a problem with tyramine??
« Reply #6 on: November 27, 2013, 04:02:47 pm »
I have always had problems with aged cheeses causing terrible migraines, but I was led to understand that it is the rennet in them. No problems with young cheese. Also noticed too much cheese with high coloring, like aged cheddar has same impact on me. Now, if I eat these, I get migraine and increased benzo symptoms.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.